# SDR DALA2017101007444

- Difficulty date: October 9, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 33,483 hours, 19,647 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Tolerance
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR ENGAGEMENT EXCEEDS LIMITS AND REQUIRES REPLACEMENT.  REMOVED & REPLACED L1 DOOR GIRT BAR ASSY IAW 2561-01257-01A. NO DEFECT NOTED.
